International Journal of Modern Nonlinear Theory and Application

Vol.2 No.4(2013), Paper ID 40322, 4 pages

DOI:10.4236/ijmnta.2013.24032

 

On Dislocated Metric Topology

 

Mohamed A. Ahmed, F. M. Zeyada, G. F. Hassan

 

Department of Mathematics, Faculty of Science, Assiut University, Qesm Than Asyut, Egypt
Department of Mathematics, Faculty of Science, Assiut University, Qesm Than Asyut, Egypt
Department of Mathematics, Faculty of Science, Assiut University, Qesm Than Asyut, Egypt

 

Copyright © 2013 Mohamed A. Ahmed, F. M. Zeyada, G. F. Hassan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Ahmed, F. Zeyada and G. Hassan, "On Dislocated Metric Topology," International Journal of Modern Nonlinear Theory and Application, Vol. 2 No. 4, 2013, pp. 228-231. doi: 10.4236/ijmnta.2013.24032.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.